The study of the parameter space of chaotic systems is complicated by its high dimensionality (multi-parametricability). Two approaches to the study of chaotic systems are presented: multi-parameter analysis and optimal suppression of chaotic dynamics. For non-autonomous chaotic systems, this is the way to compare the effectiveness of various correction parameters that provide optimal removal of irregular dynamics. For the class of autonomous chaotic systems, this is the way to investigate the optimal conditions of super-stable behavior for the chaotic system.
Cite this paper
Y. Talagaev and A. Tarakanov, "Multi-Parameter Analysis of Optimal Transitions from Chaotic to Stable Regions for Two Classes of Systems," Advances in Pure Mathematics, Vol. 3 No. 1, 2013, pp. 214-218. doi: 10.4236/apm.2013.31A030.
 S. Wiggins, “Introduction to Applied Nonlinear Dynamical Systems and Chaos,” 3rd edition, Springer-Verlag, Telos, 1997.
 H. G. Schuster and W. Just, “Deterministic Chaos: An Introduction,” 4th Edition, WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim, 2005.
 J. C. Sprott, “Elegant Chaos: Algebraically Simple Chaotic Flows,” World Scientific, Singapore City, 2010.
 A. P. Seyranian and A. A. Mailybaev, “Multiparameter Stability Theory with Mechanical Applications,” World Scientific, London, 2003. doi:10.1142/9789812564443
 A. P. Kuznetsov, S. P. Kuznetsov and I. R. Sataev, “A Variety of Period-Doubling Universality Classes in Multi-Parameter Analysis of Transition to Chaos,” Physica D, Vol. 109, No. 1-2, 1997, pp. 91-112.
 V. K. Melnikov, “On the Stability of the Center for Time Periodic Perturbations,” Transactions of the Moscow Mathematical Society, Vol. 12, 1963, pp. 1-57.
 J. Guckenheimer and P. J. Holmes, “Nonlinear Oscillations, Dynamical Systems and Bifurcations of Vector Fields,” Springer, New York, 1983.
 B. T. Polyak and P. S. Shcherbakov, “Superstable Linear Control Systems. I. Analysis,” Automation and Remote Control, Vol. 63, No. 8, 2002, pp. 1239-1254.
 Y. V. Talagaev and A. F. Tarakanov, “Superstability and Optimal Multiparametrical Suppression of Chaotic Dynamics in a Class of Autonomous Systems with Quadratic Nonlinearities,” Differential Equations, Vol. 48, No. 1, 2012, pp. 153-157. doi:10.1134/S001226611110156